# SDR USAASA02044

- Difficulty date: May 4, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 132 - EN ROUTE DEN-PIT - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF IN DEN.  WHEN THE LANDING GEAR WAS CYCLED, THE LANDING GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT GEAR FORWARD MAIN LANDING GEAR PROXIMITY SENSOR NEEDED ADJUSTED.  ADJUSTED SENSOR AND PERFORMED GEAR SWING AND BITE TEST.  OPERATIONALLY CHECKED OK.  (M)
